Advertisement

Annali di Matematica Pura ed Applicata

, Volume 171, Issue 1, pp 205–273 | Cite as

Quaternionic structures on a manifold and subordinated structures

  • D. V. Alekseevsky
  • S. Marchiafava
Article

Keywords

Quaternionic Structure Subordinate Structure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    D. V. Alekseevsky,Classification of quaternionic spaces with a transitive solvable group of motions, Math. USSR-Izv.,9 (1975), pp. 297–339.Google Scholar
  2. [2]
    D. V. Alekseevsky,Conformai mappings of G-structures, Funct. Anal. Appl.,22 (1988), pp. 311–313.Google Scholar
  3. [3]
    D. V.Alekseevsky - M. M.Graev,G-structures of twistor type, Preprint Dip. Mat. Univ. «La Sapienza», Roma (1991);J. Geom. Phys.,10 (1993) no. 3, pp. 203–229.Google Scholar
  4. [4]
    D. V. Alekseevsky -S. Marchiafava,Quaternionic-like structures on a manifold. — Note I. 1-integrability and integrability conditions. — Note II. Automorphism groups and their interrelations, Rend. Mat. Acc. Lincei, s. 9, v. 4 (1993), pp. 43–52, 53–61.Google Scholar
  5. [5]
    D. V. Alekseevsky -S. Maechiafava,A report on quaternionic-like structures on a manifold, inProceedings of the International Workshop on Differential Geometry and its Applications, Bucarest, July 25–30 1993, Scientific Bulletin UPB, 55, no. 3–4 (1993), pp. 9–34.Google Scholar
  6. [6]
    D. V. Alekseevsky -S. Marchiafava,Almost quaternionic Hermitian and quasi-Kähler manifolds, inProceedings of the International Workshop on complex structures and vector fields,Sofia,August 20–25 1992, pp. 150–175, Ed. World Scientific, World Scientific, Singapore (1994).Google Scholar
  7. [7]
    M.Berger,Les groupes d'holonomie homogène des variétés affines et des variétés riemanniennes, Bull. Soc. Math. France (1955), pp. 279–330.Google Scholar
  8. [8]
    D. Bernard,Sur la géométrie différentielle des G-structures, Ann. Inst. Fourier (Grenoble),10 (1960), pp. 151–270.Google Scholar
  9. [9]
    A. Besse,Einstein Manifolds, Ergebnisse der Math., 3 Folge, Band 10, Springer-Verlag, Berlin and New York (1987).Google Scholar
  10. [10]
    D.Blair,Contact Manifolds in Riemannian Geometry, Lectures Notes in Math., n. 509.Google Scholar
  11. [11]
    E. Bonan,Sur les G-structures de type quaternionien, Cah. Topol. Géom. Diff.,9 (1967), pp. 389–461.Google Scholar
  12. [12]
    S. S.Chern,On a generalisation of Kähler geometry, inSymposium in Honor of S. Lefschetz on Algebraic Geometry and Topology, Princeton University Press (1957) (Princeton Mathematical Series,18), pp. 103–121.Google Scholar
  13. [13]
    S. S. Chern,The geometry of G-structures, Bull. Amer. Math. Soc.,72 (1966), pp. 167–219.Google Scholar
  14. [14]
    S. Fujimura,Q-connections and their changes on almost quaternion manifolds, Hokkaido Math. J.,5 (1976), pp. 239–248.Google Scholar
  15. [15]
    R. S. Kulkarni,On the principle of uniformisation, J. Diff. Geom.,13 (1978), pp. 109–138.Google Scholar
  16. [16]
    C. Le Brun -S. Salamon,Strong rigidity of positive quaternionic-Kähler manifolds, Invent. Math.,118 (1994), pp. 109–132.Google Scholar
  17. [17]
    E. Martinelli,Variétés à structure quaternionienne généralisée, Rev. Roum. Math. Pures Appl., Tome X, n. 7 (1965), pp. 915–922.Google Scholar
  18. [18]
    E. Musso,On the transformation group of a quaternion manifold, Boll. U.M.I., (7), 6-B (1992), pp. 67–78.Google Scholar
  19. [19]
    M. Obata,Affine connections on Manifolds with almost complex, quaternion or Hermitian structure, Jap. J. Math.,26 (1956), p. 43.Google Scholar
  20. [20]
    V. Oproiu,Almost quaternal structures, An. st. Univ. Iazi,23 (1977), pp. 287–298.Google Scholar
  21. [21]
    V. Oproiu,Integrability of almost quaternal structures, An. st. Univ. «Al. I. Cuza» Iazi,30 (1984), pp. 75–84.Google Scholar
  22. [22]
    P. Piccinni,On the infinitesimal automorphisms of quaternionic structures, J. Math. Pures Appl.,72 (1993), pp. 593–605.Google Scholar
  23. [23]
    P. Piccinni -G. Romani,A generalisation of symplectic Pontrjagin classes to vector bundles with structure group Sp(n)·Sp(1), Ann. Mat. Pura Appl. (IV),33 (1983), pp. 1–18.Google Scholar
  24. [24]
    M. Pontecorvo,Complex structures on quaternionic manifolds, Diff. Geom. Appl.,4 (1994), pp. 163–177.Google Scholar
  25. [25]
    S. Salamon,Differential geometry of quaternionic manifolds, Ann. Scient. Ec. Norm. Sup., 4ème série,19 (1986), pp. 31–55.Google Scholar
  26. [26]
    S. Salamon,Riemannian Geometry and Holonomy Groups, Ed. Longman Scientific & Technical, UK (1989).Google Scholar
  27. [27]
    S.Sternberg,Lectures in Differential Geometry, Prentice-Hall (1964).Google Scholar
  28. [28]
    A. Swann,HyperKähler and quaternionic Kähler geometry, Math. Ann.,289 (1991), pp. 421–450.Google Scholar
  29. [29]
    K. Yano -M. Ako,Integrability conditions for almost quaternionic structures, Hokkaido Math. J.,1 (1972), pp. 63–86.Google Scholar
  30. [30]
    K. Yano -M. Ako,An affine connection in an almost quaternionic manifold, J. Diff. Geom.,8 (1973), pp. 341–347.Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1996

Authors and Affiliations

  • D. V. Alekseevsky
    • 1
  • S. Marchiafava
    • 2
  1. 1.Scientific Center «Sophus Lie» (Moscow branch)MoscowRussia
  2. 2.Dipartimento di Matematica, Istituto «Guido Castelnuovo»Universitá di Roma «La Sapienza»RomaItalia

Personalised recommendations